# SDR ASMF201107001

- Difficulty date: June 25, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 28,598 hours, 9,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 110A11317
- Condition: Cracked
- Location: Lt Wing
- Part time: 28,598 hours, 9,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED A FUEL LEAK IN LT WING MAIN TANK DUE TO A CRACK IN THE FUEL TANK ACCESS DOOR PANEL, NR 532QB; SO IT WAS TIGHTEN AND THE FUEL LEAK WAS EVALUATED IAW MM 28-11-00 FOUND IT WITHIN LIMITS, DISPATCHING THE ACFT IN THIS CONDITION.  MX REPLACED THE FUEL TANK ACCESS DOOR PANEL NR 532QB WAS REPLACED AND LEAK TEST WAS PERFORMED IAW 28-11-11, ALL CORRECT.
